# SDR 98UAL900276

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Engine: Ge CFM56*
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: 3F17567501
- Condition: Sticking
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INTERMITTENT RADIO FAILURE.  *S/D*  REPLACED FIRST OFFICER'S PENDANT (PUSH-TO-TALK) SWITCH BECAUSE OF STICKING.
